# SDR ZZDA061022174

- Difficulty date: October 22, 2006
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OUTSIDE F/O'S WINDOW AND SLIGHTLY FWD, DENT AT STA 83 MEASURES 3.5" X 5.0" X .110" AND DENT AT STA 76 MEASURES 3.5" X 3.5" X .050".  CUT OUT DAMAGE AS PER B717 SRM 53-00-01, INSTALLED FINGER DOUBLER REPAIR AS PER B717 SRM 53-00-01.
